Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bina123

Can using topicals while on Accutane slow Accutane's effectivness?

Recommended Posts

I don't think so....

I'm on day 19. And Accutane hasn't really "kicked in" for me yet. I barely even have dry lips.

I don't want to stop things like benzaclin yet. I can't walk around with a face like a pizza while Accutane takes its sweet time begining to work. Thoughts you guys?

Share this post


Link to post
Share on other sites

I am not a doctor but topicals will not effect accutane anyway at all. Accutane works by reducing oil production (sebum) by reducing sebaceous glands, decreasing cell build up leading to whiteheads or blackheads, killing acne bacteria deep inside the skin, and reducing inflammation. This works inside the body so topicals will have no effect on it.

Share this post


Link to post
Share on other sites
my doc said to use duac while on accutane.

Your doctor was wrong. You should not be using any topicals while taking Accutane. Accutane dries you out severely. The only thing you should be putting on your face is cleanser, sunblock, and a thick moisturizer. No dual, no benzoyl peroxide, nothing. Just leave your skin alone. Trust me on this one, Gina. You will burn your skin or irritate it severely if you mess with any topical cream. Just let Accutane run its course. It works.

Edited by Sima

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×